# SDR HNAA0000028

- Difficulty date: March 19, 2000
- Submitted: March 20, 2000
- Operation: Air carrier
- Aircraft: N921HA
- Make and model: Dhav DHC8102
- Aircraft serial: 089
- Aircraft time: 33,377 hours, 38,618 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION THE LT MLG FORWARD DOOR DID NOT CLOSE AND THE DOORS AMBER LIGHT REMAINED ILLUMINATED IN THE COCKPIT.  AIRCRAFT RETURNED TO THE FIELD.  MAINTENANCE INSPECTED THE DOOR AND PERFORMED A BITE CHECK ON THE PSEU.  NO DEFECTS WERE NOTED.  AN EVALUATION FLIGHT WAS PERFORMED WITH NO DISCREPANCIES NOTED.
